# SDR TRBA2007053

- Difficulty date: July 13, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 25,340 hours, 29,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY EXIT FORWARD TOP LIGHT INOPERATIVE WHEN ACTIVATED THE SYSTEM AND BATTERY POWER WAS OFF.  MAINTENANCE RE-LAMPED LIGHT AND PERFORMED OPERATIONAL CHECK AS PER ATR 72- AMM-33-50-00.
